# SDR TWRA9832

- Difficulty date: June 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, FOUND UPPER DECK EVACUATION EMERGENCY TRACK LIGHTS INOPERATIVE.  FOUND BROKEN CONNECTION AT 73HK. RESECURED CONNECTION.  OPS CHECK UPPER DECK EVAC TRACK LIGHTS.  OPS NORMAL AS PER MM 33-51-00.  (X)
